# SDR PAI52008S4818

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: General aviation
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 2,797 hours, 2,021 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Chafed
- Location: Rudder
- Part time: 2,797 hours, 2,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND RUDDER TORQUE CHAFED BY AFT FAIRING P/N 80-561004-401.
